MedElevator Войти в исследования
← Поиск публикаций
Clinics in geriatric medicine · 2002

Drug eruptions and other adverse drug effects in aged skin.

СтатьяПоддержка исследования: вне правительства СШАОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sullivan John R, Shear Neil H

Аннотация

The elderly are at higher risk for suffering the annoying and hazardous skin reactions that are associated with drug therapy. If a serious reaction occurs, the aged are also at higher risk for major morbidity and mortality compared with younger individuals. Early consideration of a drug cause and prompt cessation of all potentially associated drugs may improve a patient's outcome. Thus, a prompt, careful, and accurate characterization of a drug-related reaction is important in optimizing patient care, along with close monitoring for associated internal toxicities and other medical complications of severe cutaneous reactions.

Предметные рубрики MeSH